RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alexandrov, Victor Alekseevich

Total publications: 59 (42)
in MathSciNet: 47 (36)
in zbMATH: 52 (40)
in Web of Science: 22 (17)
in Scopus: 30 (29)
Cited articles: 18
Citations in Math-Net.Ru: 21
Citations in Web of Science: 14
Citations in Scopus: 55

Number of views:
This page:2477
Abstract pages:5902
Full texts:2177
References:336
Alexandrov, Victor Alekseevich
Associate professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 21.12.1958
E-mail:
Website: http://math.nsc.ru/~vaalex
Keywords: flexible polyhedra, rigid framework, polytopes, surfaces in Euclidean space, global surface theory, mechanisms, kinematics, Lobachevskij geometry.

Subject:

Convex and discrete geometry. The theory of flexible polyhedra.

   
Main publications:
  1. Alexandrov, Victor, “The spectrum of the Laplacian in a domain bounded by a flexible polyhedron in $\mathbb{R}^d$ does not always remain unaltered during the flex”, Journal of Geometry, 111:2 (2020), Paper No. 32, 14 p.
  2. Alexandrov, Victor, “Why there is no an existence theorem for a convex polytope with prescribed directions and perimeters of the faces?”, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 88:1 (2018), 247-254
  3. Alexandrov, Victor, “Minkowski-type and Alexandrov-type theorems for polyhedral herissons”, Geometriae Dedicata, 107 (2004), 169-186
  4. Alexandrov, Victor, “Implicit function theorem for systems of polynomial equations with vanishing Jacobian and its application to flexible polyhedra and frameworks”, Monatshefte für Mathematik, 132:4 (2001), 269-288
  5. Alexandrov, Victor, “An example of a flexible polyhedron with nonconstant volume in the spherical space”, Beiträge zur Algebra und Geometrie, 38:1 (1997), 11-18

http://www.mathnet.ru/eng/person11318
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:alexandrov.victor-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/205063
http://elibrary.ru/author_items.asp?spin=4938-9373
http://orcid.org/0000-0002-6622-8214
https://publons.com/researcher/2641313
http://www.researcherid.com/rid/F-5715-2013
http://www.scopus.com/authid/detail.url?authorId=7006723631
https://www.researchgate.net/profile/Victor_Alexandrov2

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. Victor Alexandrov, “Necessary conditions for the extendibility of a first-order flex of a polyhedron to its flex”, Beiträge zur Algebra und Geometrie, 61:2 (2020), 355-368 , arXiv: 1906.11433  crossref  mathscinet  zmath  adsnasa  isi  scopus
2. Victor Alexandrov, “The spectrum of the Laplacian in a domain bounded by a flexible polyhedron in $\mathbb R^d$ does not always remain unaltered during the flex”, Journal of Geometry, 111:2 (2020), Paper No. 32 , 14 pp., arXiv: 1809.00322  crossref  mathscinet  zmath  adsnasa  isi  scopus

   2019
3. Victor Alexandrov, “A sufficient condition for a polyhedron to be rigid”, Journal of Geometry, 110:2 (2019), Paper No. 38 , 11 pp., arXiv: 1812.06439  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2018
4. Victor Alexandrov, “Why there is no an existence theorem for a convex polytope with prescribed directions and perimeters of the faces?”, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 88:1 (2018), 247–254 , arXiv: 1707.08288  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2017
5. Victor Alexandrov, “How many times can the volume of a convex polyhedron be increased by isometric deformations?”, Beiträge zur Algebra und Geometrie, 58:3 (2017), 549–554 , arXiv: 1607.06604  crossref  mathscinet  zmath  adsnasa  isi  scopus

   2016
6. Victor Alexandrov, “An analogue of a theorem of van der Waerden, and its application to two-distance preserving mappings”, Periodica Mathematica Hungarica, 72:2 (2016), 252–257 , arXiv: 1504.03870  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)
7. Victor Alexandrov, “On the number of solutions of a quadratic equation in a normed space”, Journal of Natural Science of Heilongjiang University, 33:1 (2016), 1–5 , arXiv: 1506.02474  crossref  zmath  adsnasa

   2015
8. V. A. Alexandrov, “The set of nondegenerate flexible polyhedra of a prescribed combinatorial structure is not always algebraic”, Siberian Math. J., 56:4 (2015), 569–574 , arXiv: 1508.03960  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2014
9. Victor Alexandrov, “Continuous deformations of polyhedra that do not alter the dihedral angles”, Geometriae Dedicata, 170:1 (2014), 335–345 , arXiv: 1212.4676  crossref  mathscinet  zmath  adsnasa  isi  scopus

   2013
10. Victor Alexandrov, “An analytical approach to the Rational Simplex Problem”, Journal of Natural Science of Heilongjiang University, 30:5 (2013), 561–565 , arXiv: 1304.7464  zmath  adsnasa

   2012
11. Victor Alexandrov, “Around the A. D. Alexandrovs theorem on a characterization of a sphere”, Sib. Èlektron. Mat. Izv., 9 (2012), 639–652 (Published online) , arXiv: 1212.5047  mathnet  mathscinet  zmath  adsnasa  elib  scopus

   2011
12. Victor Alexandrov, Robert Connelly, “Flexible suspensions with a hexagonal equator”, Illinois Journal of Mathematics, 55:1 (2011), 127–155 , arXiv: 0905.3683  crossref  mathscinet  zmath  adsnasa
13. Victor Alexandrov, “On a differential test of homeomorphism, found by N.V. Efimov”, Contemporary Problems of Mathematics and Mechanics (Sovremennye Problemy Matematiki i Mekhaniki), 6:2 (2011), 18–26 (Published online) , arXiv: 1010.3637  adsnasa

   2010
14. Victor Alexandrov, “The Dehn invariants of the Bricard octahedra”, Journal of Geometry, 99:1–2 (2010), 1–13 , arXiv: 0901.2989  crossref  mathscinet  zmath  adsnasa  scopus (cited: 5)
15. Victor Alexandrov, “Algebra versus analysis in the theory of flexible polyhedra”, Aequationes Mathematicae, 79:3 (2010), 229–235 , arXiv: 0902.0186  crossref  mathscinet  zmath  adsnasa  scopus (cited: 4)
16. Victor Alexandrov, “New manifestations of the Darbouxs rotation and translation fields of a surface”, New Zealand Journal of Mathematics, 40 (2010), 59–65 , arXiv: 0910.5164  mathscinet  zmath  adsnasa
17. V. Alexandrov, H. Maehara, A. D. Milka, I. Kh. Sabitov, J.-M. Schlenker, B. Servatius, H. Servatius, “Problem section”, European Journal of Combinatorics, 31:4 (2010), 1196-1204  crossref  mathscinet  scopus (cited: 1)

   2009
18. V. A. Alexandrov, “On the total mean curvature of a nonrigid surface”, Siberian Math. J., 50:5 (2009), 757–759 , arXiv: 0812.0053  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 5)

   2005
19. Victor Alexandrov. Natalia Kopteva, S. S. Kutateladze, “Blaschke addition and convex polyhedra”, Tr. Semin. Vektorn. Tenzorn. Anal., 26 (2005), 8-30 (Published online) , arXiv: math/0502345  zmath  adsnasa

   2004
20. Victor Alexandrov, “Minkowski-type and Alexandrov-type theorems for polyhedral herissons”, Geometriae Dedicata, 107 (2004), 169–186 , arXiv: math/0211286  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 2)
21. V. A. Aleksandrov, In'ektivnye otobrazheniya i metricheskie svoistva izgibaemykh mnogogrannikov, "Diss. … dokt. fiz.-matem. nauk, Rossiiskaya akademiya nauk, Sibirskoe otdelenie, Institut matematiki im. S. L. Soboleva, Novosibirsk, 2004 , 160 pp.

   2003
22. Victor Alexandrov, “Flexible polyhedra in Minkowski 3-space”, Manuscripta Mathematica, 111:3 (2003), 341–356 , arXiv: math/0111003  crossref  mathscinet  zmath  adsnasa  scopus (cited: 6)

   2001
23. Victor Alexandrov, “Implicit function theorem for systems of polynomial equations with vanishing Jacobian and its application to flexible polyhedra and frameworks”, Monatshefte fur Mathematik, 132:4 (2001), 269–288 , arXiv: math/0006126  crossref  mathscinet  zmath  adsnasa  scopus (cited: 4)

   1998
24. Victor Alexandrov, “Sufficient conditions for the extendibility of an $N$-th order flex of polyhedra”, Beiträge zur Algebra und Geometrie, 39:2 (1998), 367–378  mathscinet  zmath  scopus

   1997
25. Victor Alexandrov, “An example of a flexible polyhedron with nonconstant volume in the spherical space”, Beiträge zur Algebra und Geometrie, 38:1 (1997), 11–18  mathscinet  zmath

   1995
26. V. A. Aleksandrov, “A new example of a flexible polyhedron”, Siberian Math. J., 36:6 (1995), 1049–1057  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 6)
27. Victor Alexandrov, “A new example of a flexible polyhedron”, Symmetry: Culture and Science, 6:1 (1995), 34–37  mathscinet

   1994
28. V. A. Aleksandrov, “On the Gale–Nikaidô–Inada fundamental theorem on univalence of mappings”, Siberian Math. J., 35:4 (1994), 637–639  mathnet  crossref  mathscinet  zmath  isi  scopus

   1993
29. V. A. Aleksandrov, “An example of a one-dimensional rigid set in the plane”, Siberian Math. J., 34:6 (1993), 999–1004  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 4)

   1992
30. V. A. Aleksandrov, N. S. Dairbekov, “Remarks on the theorem of M. and S. Radulescu about an initial value problem for the differential equation $x^{(n)}=f(t,x)$”, Revue Roumaine de Mathématiques Pures et Appliquées, 37:2 (1992), 95–102  mathscinet  zmath
31. V. A. Aleksandrov, “On the isometricity of polyhedral domains whose boundaries are locally isometric in relative metrics”, Siberian Math. J., 33:2 (1992), 177–182  mathnet  crossref  mathscinet  zmath  zmath  isi  scopus (cited: 1)
32. V. A. Aleksandrov, “On interrelation between the problem of unique determination of a domain in $R^n$ and a problem of recovery of a locally Euclidean metric”, Siberian Math. J., 33:4 (1992), 732–736  mathnet  crossref  mathscinet  zmath  isi  scopus
33. V. A. Aleksandrov, “Immersions of locally euclidean and conformally flat metrics”, Math. USSR-Sb., 73:2 (1992), 467–478  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1991
34. V. A. Alexandrov, “Remarks on Efimovs theorem about differential tests of homeomorphism”, Revue Roumaine de Mathématiques Pures et Appliquées, 36:3-4 (1991), 101–105  mathscinet  zmath
35. V. A. Aleksandrov, “On Efimov's theorem on differential tests for a homeomorphism”, Math. USSR-Sb., 69:1 (1991), 197–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1990
36. V. A. Aleksandrov, “Estimate of deformation of strictly convex domain under deformation of relative metric of its boundary”, Siberian Math. J., 31:5 (1990), 711–716  crossref  mathscinet  zmath  zmath  scopus

   1989
37. V. A. Aleksandrov, “Unique determination of domains with non-Jordan boundaries”, Siberian Math. J., 30:1 (1989), 1–8  crossref  mathscinet  zmath  scopus (cited: 2)
38. V. A. Aleksandrov, “Remarks to Sabitovs conjecture on volume rigidity with infinitesimal bending of a surface”, Siberian Math. J., 30:5 (1989), 678–684  crossref  mathscinet  zmath  zmath  scopus (cited: 3)

   1987
39. V. A. Aleksandrov, “Ob oblastyakh, odnoznachno opredelyaemykh otnositelnoi metrikoi svoei granitsy”, Issledovaniya po geometrii i matematicheskomu analizu, Trudy Instituta matematiki, 7, eds. Yu. G. Reshetnyak, Novosibirsk: Nauka, 1987, 9–15  mathscinet  zmath

   1986
40. V. A. Aleksandrov, Izometrichnost oblastei v $R^n$ i otnositelnaya izometrichnost ikh granits, “Diss. … kand. fiz.-matem. nauk”, Akademiya nauk SSSR, Sibirskoe otdelenie, Institut matematiki, Novosibirsk, 1986 , 117 pp.

   1985
41. V. A. Aleksandrov, “Isometry of domains in $R^n$ and relative isometry of their boundaries. II”, Siberian Math. J., 26:6 (1985), 783–787  crossref  mathscinet  zmath  scopus (cited: 3)

   1984
42. V. A. Aleksandrov, “Isometry of domains in $R^n$ and relative isometry of theirs boundaries”, Siberian Math. J., 25:3 (1984), 339–347  crossref  mathscinet  zmath  scopus (cited: 6)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020